# SDR GTIA011147

- Difficulty date: November 27, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING AT REAR OF AIRCRAFT DETACHED FROM FLOOR.  RECONNECT BROKEN WIRES FOR EMERGENCY FLOOR PATH LIGHTING, OPS CHECK OK IAW 20-50-04 MD80 MM NO DEFECTS NOTED AT THIS TIME.  (M)
